# SDR IPXA2021092774328

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 118,663 hours, 19,825 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFIRE EXTINGUISHING BRACKET ON UPPER DECK WILL NOT STAY LATCHED.FIRE EXTINGUISHER BRACKET LATCH ADJUSTED PER AMM 26-26-01 PB 401 REV 102.00.
